# SDR VTZA97294

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 2612 · Fire Detection
- Part: Terminal Block
- Condition: Failure
- Location: Lt Fire Bell
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/SWF - FLT 6351 - DURING TAXI AT 1200 HOURS ON 5-22-97, AIRCRAFT RETURNED TO GATE DUE TO LT ENGINE FIRE BELL WARNING DID NOT TEST.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TERMINAL END ON TERMINAL BLOCK AT FIRE BELL, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
